MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CC FEMORAL SIZE 2, RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 02-012-65-2015), tibial tray (cat# 02-012-45-2020), tibial stem extension (cat# 02-012-60-1440), and patellar (cat# 200-02-38).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2.5 yrs postop the initial ltka, the (b)(6) y/o female patient presented with complaints of pain since surgery.The patient stated, ¿knee feels like it is going to give away¿, and she uses a walker as a result.Revision completed.Patient discharged home with home health after 1 day.Devices will not return due to study policy.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) as reported, approximately 2.5 yrs postop the initial ltka, the 63 y/o female patient presented with complaints of pain since surgery.The patient stated, ¿knee feels like it is going to give away¿, and she uses a walker as a result.Revision completed.Patient discharged home with home health after 1 day.Devices will not return due to study policy.Upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, loosening of total joint hardware and the patient should monitor their activity and stresses to the operated limb.The most likely cause of the reported event is patient¿s conditions.

Brand Name
LOGIC CC FEMORAL SIZE 2, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11812060
Report Number1038671-2021-00228
Device Sequence Number17085448
Product Code JWH
UDI-Device Identifier10885862265708
UDI-Public10885862265708
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model NumberLOGIC CC FEMORAL SIZE 2, RIGHT
Device Catalogue Number02-010-06-0320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68